International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 17, Number 2 (2019)

10 articles

  1. New Integral Transform: Shehu Transform a Generalization of Sumudu and Laplace Transform for Solving Differential Equations

    Shehu Maitama, Weidong Zhao

    Int. J. Anal. Appl. 17 (2019), 167–190 ·https://doi.org/10.28924/2291-8639-17-2019-167

  2. Solutions of Fractional Diffusion Equations and Cattaneo-Hristov Diffusion Model

    Ndolane Sene

    Int. J. Anal. Appl. 17 (2019), 191–207 ·https://doi.org/10.28924/2291-8639-17-2019-191

  3. Fixed Points for Triangular α-Admissible Geraghty Contraction Type Mappings in Partial b-Metric Spaces

    Haitham Qawaqneh, Mohd Salmi Noorani, Wasfi Shatanawi, Habes Alsamir

    Int. J. Anal. Appl. 17 (2019), 208–225 ·https://doi.org/10.28924/2291-8639-17-2019-208

  4. A Note on Generalized Indexed Norlund Summability Factor of an Infinite Series

    B. P. Padhy, P. Tripathy, B. B. Mishra

    Int. J. Anal. Appl. 17 (2019), 226–233 ·https://doi.org/10.28924/2291-8639-17-2019-226

  5. Multi-Objective Optimization Using Local Fractional Differential Operator

    Rabha W. Ibrahim, Maslina Darus

    Int. J. Anal. Appl. 17 (2019), 234–243 ·https://doi.org/10.28924/2291-8639-17-2019-234

  6. Hardy-Copson Type Inequalities on Time Scales for the Functions of “n” Independent Variables

    M. Shahzad Ashraf, Khuram Ali Khan, Ammara Nosheen

    Int. J. Anal. Appl. 17 (2019), 244–259 ·https://doi.org/10.28924/2291-8639-17-2019-244

  7. Dynamical Behavior of Fractional Order SVIR Epidemic Model

    Aqeel Ahmad, Nouman Javeed, Muhammad Farman, M.O. Ahmad, Amna Hafeez, Ali Raza

    Int. J. Anal. Appl. 17 (2019), 260–274 ·https://doi.org/10.28924/2291-8639-17-2019-260

  8. Fixed Point Theorem of Ciric-Pata Type

    Ao-Lei Sima, Fei He, Ning Lu

    Int. J. Anal. Appl. 17 (2019), 275–281 ·https://doi.org/10.28924/2291-8639-17-2019-275

  9. Applying Grey System Theory to Forecast The Total Value of Importsand Exports of Top Traded Commodities in Taiwan

    Thanh-Tuyen Tran

    Int. J. Anal. Appl. 17 (2019), 282–302 ·https://doi.org/10.28924/2291-8639-17-2019-282

  10. Approximate Solution of Fractional Integro-Differential Equations by Least Squares Method

    D. Jabari Sabeg, R. Ezzati, K. Maleknejad

    Int. J. Anal. Appl. 17 (2019), 303–310 ·https://doi.org/10.28924/2291-8639-17-2019-303